MAUDE Adverse Event Report: MEDLINE INDUSTRIES LP; NEURO PACK

MEDLINE INDUSTRIES LP; NEURO PACK
Catalog Number DYNJ45320I
Medical Device Problem Code Loose or Intermittent Connection (1371)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 03/14/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
It was reported that the plastic piece fell off the tip of the pencil into the wound and was removed without incident by the surgeon.It has been determined that the reported event caused or contributed to serious injury, therefore, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.
 
Event or Problem Description
Tip fell off into wound.

Common Device Name
NEURO PACK
Manufacturer (Section D)
MEDLINE INDUSTRIES LP
three lakes drive
northfield, il 60093
MX  60093
Manufacturer Contact
kelly zampella
three lakes drive
northfield, IL 60093
MDR Report Key19078681
Report Number1423395-2024-00390
Device Sequence Number17811802
Product Code OJG
UDI-Device Identifier10195327242282
UDI-Public10195327242282
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/10/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Catalogue NumberDYNJ45320I
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/14/2024
Initial Report FDA Received Date04/10/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown